Alert archive / Iowa / Wind Advisories in 2025

Wind Advisory 1, NWS Quad Cities, IA

February 27, 202516 counties in Iowa; 9 counties in Illinois

NWS Quad Cities, IA issued this wind advisory at Feb 27, 2025, 1:18 PM CST for 16 counties in Iowa; 9 counties in Illinois. It took effect at Feb 28, 2025, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2025, 1:18 PM CST (19:18 UTC)
In effect from
Feb 28, 2025, 10:00 AM CST
Expired
Feb 28, 2025, 6:00 PM CST
In force
8 hr
Issued by
NWS Quad Cities, IA
All 25 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 32 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WWUS73 KDVN 271918
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
118 PM CST Thu Feb 27 2025

IAZ040>042-051>054-063>068-076>078-ILZ001-002-007-009-015>018-024-
280600-
/O.NEW.KDVN.WI.Y.0001.250228T1600Z-250301T0000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Mercer-
Including the cities of Muscatine, Tipton, Manchester, Mount
Carroll, Bettendorf, Wapello, Clinton, Independence, Aledo, Iowa
City, Maquoketa, Moline, Marengo, Galena, Princeton, Anamosa,
Sterling, Sigourney, Washington, Rock Island, Hennepin, Cedar
Rapids, Vinton, Davenport, Dubuque, Freeport, and Geneseo
118 PM CST Thu Feb 27 2025

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY...

* WHAT...Northwest winds 25 to 35 mph, with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central and northwest Illinois and east 
  central, northeast, and southeast Iowa.

* WHEN...From 10 AM to 6 PM CST Friday.

* IMPACTS...Gusty winds may blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles on north south roads. Use extra caution.


&&

$$

Gross
6 follow-up statements
024 
WWUS73 KDVN 280205
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
805 PM CST Thu Feb 27 2025

IAZ040>042-051>054-063>068-076>078-ILZ001-002-007-009-015>018-024-
281100-
/O.CON.KDVN.WI.Y.0001.250228T1600Z-250301T0000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Mercer-
Including the cities of Mount Carroll, Clinton, Moline, Iowa
City, Marengo, Sterling, Independence, Davenport, Geneseo,
Tipton, Vinton, Washington, Aledo, Dubuque, Rock Island,
Muscatine, Freeport, Wapello, Manchester, Bettendorf, Sigourney,
Anamosa, Galena, Cedar Rapids, Maquoketa, Princeton, and Hennepin
805 PM CST Thu Feb 27 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central and northwest Illinois and east 
  central, northeast, and southeast Iowa.

* WHEN...From 10 AM to 6 PM CST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Uttech
467 
WWUS73 KDVN 280911
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
311 AM CST Fri Feb 28 2025

IAZ040>042-051>054-063>068-076>078-ILZ001-002-007-009-015>018-024-
281715-
/O.CON.KDVN.WI.Y.0001.250228T1600Z-250301T0000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Mercer-
Including the cities of Cedar Rapids, Geneseo, Dubuque, Sterling,
Independence, Bettendorf, Sigourney, Clinton, Freeport, Mount
Carroll, Aledo, Davenport, Maquoketa, Princeton, Hennepin,
Galena, Anamosa, Iowa City, Rock Island, Muscatine, Moline,
Manchester, Washington, Marengo, Tipton, Wapello, and Vinton
311 AM CST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM 
CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central and northwest Illinois and east 
  central, northeast, and southeast Iowa.

* WHEN...From 10 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds may blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles on north south roads. Use extra caution.


&&

$$

Gibbs
620 
WWUS73 KDVN 281614
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
1014 AM CST Fri Feb 28 2025

IAZ040>042-051>054-063>068-076>078-ILZ001-002-007-009-015>018-024-
010000-
/O.CON.KDVN.WI.Y.0001.000000T0000Z-250301T0000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Mercer-
Including the cities of Wapello, Tipton, Anamosa, Geneseo,
Galena, Maquoketa, Washington, Manchester, Rock Island, Sterling,
Iowa City, Clinton, Freeport, Bettendorf, Hennepin, Dubuque,
Muscatine, Marengo, Aledo, Moline, Vinton, Independence,
Sigourney, Cedar Rapids, Princeton, Davenport, and Mount Carroll
1014 AM CST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central and northwest Illinois and east 
  central, northeast, and southeast Iowa.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds may blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles on north south roads. Use extra caution.


&&

$$

Ervin
514 
WWUS73 KDVN 282005
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
205 PM CST Fri Feb 28 2025

IAZ040>042-051>054-065-066-010000-
/O.UPG.KDVN.WI.Y.0001.000000T0000Z-250301T0000Z/
/O.NEW.KDVN.HW.W.0001.250228T2005Z-250301T0000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Cedar-Clinton-
Including the cities of Dubuque, Vinton, Manchester,
Independence, Cedar Rapids, Tipton, Anamosa, Clinton, and
Maquoketa
205 PM CST Fri Feb 28 2025

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds around 35 mph with gusts up to 60 mph.

* WHERE...Benton, Cedar, Clinton, Jackson, Jones, Linn, Buchanan, 
  Delaware, and Dubuque Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IAZ063-064-067-068-076>078-ILZ001-002-007-009-015>018-024-010000-
/O.CON.KDVN.WI.Y.0001.000000T0000Z-250301T0000Z/
Iowa-Johnson-Muscatine-Scott-Keokuk-Washington-Louisa-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Mercer-
Including the cities of Sigourney, Wapello, Sterling, Rock
Island, Muscatine, Princeton, Geneseo, Iowa City, Freeport,
Davenport, Marengo, Bettendorf, Hennepin, Aledo, Galena, Moline,
Washington, and Mount Carroll
205 PM CST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of north central and northwest Illinois and east 
  central and southeast Iowa.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Ervin
814 
WWUS73 KDVN 282008
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
208 PM CST Fri Feb 28 2025

IAZ040>042-051>054-065-066-010000-
/O.CON.KDVN.HW.W.0001.000000T0000Z-250301T0000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Cedar-Clinton-
Including the cities of Dubuque, Vinton, Manchester,
Independence, Cedar Rapids, Tipton, Anamosa, Clinton, and
Maquoketa
208 PM CST Fri Feb 28 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds around 35 mph with gusts up to 60 mph.

* WHERE...Benton, Cedar, Clinton, Jackson, Jones, Linn, Buchanan, 
  Delaware, and Dubuque Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IAZ063-064-067-068-076>078-ILZ001-002-007-009-015>018-024-010000-
/O.CON.KDVN.WI.Y.0001.000000T0000Z-250301T0000Z/
Iowa-Johnson-Muscatine-Scott-Keokuk-Washington-Louisa-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Mercer-
Including the cities of Sigourney, Wapello, Sterling, Rock
Island, Muscatine, Princeton, Geneseo, Iowa City, Freeport,
Davenport, Marengo, Bettendorf, Hennepin, Aledo, Galena, Moline,
Washington, and Mount Carroll
208 PM CST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of north central and northwest Illinois and east 
  central and southeast Iowa.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Ervin
927 
WWUS73 KDVN 282359
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
559 PM CST Fri Feb 28 2025

IAZ040>042-051>054-065-066-010100-
/O.EXP.KDVN.HW.W.0001.000000T0000Z-250301T0000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Cedar-Clinton-
Including the cities of Anamosa, Clinton, Dubuque, Cedar Rapids,
Manchester, Vinton, Tipton, Independence, and Maquoketa
559 PM CST Fri Feb 28 2025

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

The strong west-northwest winds will decrease into early tonight 
falling below High Wind Warning criteria. However, windy conditions 
are expected to continue overnight, with occasional gusts between 30 
to 40 mph.

$$

IAZ063-064-067-068-076>078-ILZ001-002-007-009-015>018-024-010100-
/O.EXP.KDVN.WI.Y.0001.000000T0000Z-250301T0000Z/
Iowa-Johnson-Muscatine-Scott-Keokuk-Washington-Louisa-Jo Daviess-
Stephenson-Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-
Mercer-
Including the cities of Hennepin, Muscatine, Aledo, Moline, Mount
Carroll, Washington, Davenport, Bettendorf, Sterling, Rock
Island, Wapello, Galena, Iowa City, Princeton, Geneseo,
Sigourney, Freeport, and Marengo
559 PM CST Fri Feb 28 2025

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

The strong west-northwest winds will decrease into early tonight 
falling below Wind Advisory criteria. However, windy conditions are 
expected to continue overnight, with occasional gusts between 25 to 
35 mph.

$$

Uttech

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 11:32 AM CST, 1 hour 46 minutes earlier. Its key messages:

  • Breezy with above normal temperature today
  • Strong winds on either side of a passing cold front Friday(especially in the afternoon) to potentially bring about the need for a wind advisory, as well as elevated to critical fire weather conditions.
  • A chill down for Saturday, then more active weather looks to be in store for early to mid next week. A light mixed precip event possible on Monday followed by a large storm system toward mid next week. &&
Area forecast discussion, Feb 27, 11:32 AM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1132 AM CST Thu Feb 27 2025

.KEY MESSAGES...

- Breezy with above normal temperature today

- Strong winds on either side of a passing cold front Friday(especially
  in the afternoon) to potentially bring about the need for a
  wind advisory, as well as elevated to critical fire weather
  conditions.

- A chill down for Saturday, then more active weather looks to
  be in store for early to mid next week. A light mixed precip
  event possible on Monday followed by a large storm system
  toward mid next week.

 &&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 315 AM CST Thu Feb 27 2025

Today...Secondary short wave seen now acrs MN, will continue to dig
down acrs the area today. Sctrd to isolated showers being generated
by this feature now acrs MN into WI, may skirt down and clip
portions of far northwest IL this morning and will use some low CHC
POPs for this potential. Cooling temp profiles aloft may even allow
for some snow to mix in with any rain shower we may get with this
activity. Then incoming sfc ridge lobe and tightening gradient to
veer sfc winds around an ramp them up to 15 to 25 MPH with gusts 30
to 35 MPH by afternoon. Despite lowering thicknesses, the mixing
wind profiles and dry air will make for another seasonably mild day
in the 50s to low 60s.

Tonight...12 hour low temps will look to occur after dark in the
evening, before backing and increasing south to southwest boundary
layer flow really starts to increase south of a strong clipper low
digging into the northwestern GRT LKS. Thus non-diurnal sfc temp
trends into Friday morning with winds really becoming gusty by 12z
Fri.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 315 AM CST Thu Feb 27 2025

Friday...A surround tight cyclonic pressure gradient around in-
sweeping cold front will make for a strong wind machine this day.
This FROPA off the main clipper low propagating acrs the northern
GRT LKS. The pre-frontal southwest sfc wind surge in the morning
with near advisory level wind gusts streaming acrs MO up into
northeast IL(including much of our southeast IA and IL counties)
with gusts around 40 MPH. Then a temporary passing lull around the
front, before a veer to the northwest and isallobaric pressure surge
assisted by pressure perturbations and possible gravity wave
mechanics potentially pumps Friday afternoon wind gusts to 45-50
MPH. Fcst soundings trend toward classic inverted-V profiles for
optimum downward momentum transfer as well Friday afternoon. This as
well as RH mixing bombs lower than anticipated making for an elevated
fire danger as well(see Fire WX section).

High temps a challenge on how warm to go, with optimum main warm
thrust acrs the local area from 10z-15z Friday before getting
shunted off to the east. With some cooling/lowering by main
mixing/heating diurnal window, will just keep the loaded blend of
low to mid 50s in the north, to low 60s south.  If the main warm
tongue was occurring during the afternoon, wed would range from the
mid 60s to near 70.  A low chance for some post frontal isolated to
sctrd band of showers dropping into the northern CWA cwa from mid
afternoon and into the early evening. They may look to erode as they
try to push southward toward the I-80 corridor. But if they
maintain, with the inverted-V soundings they may be able to produce
enhanced mix down wind gusts with precip-loading

Saturday and Sunday...Behind the robust cold front, Sat looks to be
a blustery cool day in the 30s to low 40s at best. Wind drop-off
with the region being engulfed by Canadian high pressure will make
for a cold night Sat night in the teens and low 20s. The latest
medium range ensembles suggest the ridge to start to migrate off to
the east for some temp moderation on Sunday.

Monday through Wednesday...A messy-looking, more active looking
pattern transition with Rockies L/W troffiness trying to eject out
wave pieces up acrs broadening mid CONUS ridging. This may mean the
arrival of a few precip chances this period, depending on exodus
timing of the stout GRT LKS ridge complex. The first weak wave may
produce a light rain or wintry mix scenario on Monday, before a much
larger and potent strom system tries to roll out acrs the central
CONUS by mid next week. Right now a classic looking early March
cyclone complex, with winter storm conditions on it's northwest
flank and severe weather to the south. In-between is where we may
be, but way too early of course for details and a window to watch in
coming days.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1129 AM CST Thu Feb 27 2025

Considerable low level mechanical turbulence through 00z/28 as
winds gust up to 30 knots across eastern Iowa and northern
Illinois. Winds subside overnight but LLWS will develop after
06z/28. After 15z/28 the inversion will begin breaking allowing
higher momentum air to begin mixing down, producing gusts of 40
knots or higher after 18z/28. VFR conditions are expected
through the period.

&&

.FIRE WEATHER...
Issued at 315 AM CST Thu Feb 27 2025

With plentiful dry/cured vegetation/brush coming out of the
winter season, the fuels will be there for strong winds and mild
temps to act on for an enhanced or even critical fire weather
day Friday. Currently progged sfc humidity values are somewhat
marginal and stay above 30%, but all the other parameters make
up for it for a strong signal of a real fire danger day. Plus
fcst inverted-V soundings suggest that afternoon sfc RH's may
bomb out even lower than currently expected. A very high risk of
fire spread if a fire were to get ignited in a field of dry
tall grass. Will hold off any fire weather headlines for now and
message the threat using other vehicles. This will allow the
next shift to make one more assessment. Back to today, gusty
northwest winds and dry conditions create even elevated fire
danger this afternoon in some locations, something to keep in
mind.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...12
LONG TERM...12
AVIATION...08
FIRE WEATHER...12
Hazardous weather outlook, Feb 27, 4:10 AM CST, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
410 AM CST Thu Feb 27 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-281200-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
410 AM CST Thu Feb 27 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Mild and breezy conditions may lead to an elevated fire danger in
some locations this afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Very windy conditions are expected Friday with gusts up to 45 to
50 mph, especially during the afternoon. These strong winds will
combine with mild temperatures and dry conditions to produce an
elevated fire danger, and perhaps some critical fire danger on
Friday as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 1:50 PM CSTRed Flag WarningDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more28 hr

Nearby

Wind Advisories in Iowa, 2025Wind Advisories in Illinois, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.